# SDR 106CG041108

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N106CG
- Make and model: Beech 400A
- Aircraft serial: RJ12
- Aircraft time: 6,370 hours, 5,989 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50041905
- Part serial: OCT81174
- Condition: Locked
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RT MAIN BRAKE LOCKED ON LANDING, CAUSING TIRE TO GO FLAT.
